# SDR DALA2021112907292

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,370 hours, 40,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL COMPARTMENT EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACKS PER B717 AMM 33-51-14. OPERATIONAL CHECK WAS GOOD. (LP #8347215)
